Largest induced suborders satisfying the chain condition

Nathan Linial*, Michael Saks, Peter Shor

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

For a finite ordered set P, let c(P) denote the cardinality of the largest subset Q such that the induced suborder on Q satisfies the Jordan-Dedekind chain condition (JDCC), i.e., every maximal chain in Q has the same cardinality. For positive integers n, let f(n) be the minimum of c(P) over all ordered sets P of cardinality n. We prove: {Mathematical expression}

Original languageAmerican English
Pages (from-to)265-268
Number of pages4
JournalOrder
Volume2
Issue number3
DOIs
StatePublished - Sep 1985

Keywords

  • AMS (MOS) subject classification (1980): 06A05
  • Ordered sets
  • chain condition
  • induced suborders

Fingerprint

Dive into the research topics of 'Largest induced suborders satisfying the chain condition'. Together they form a unique fingerprint.

Cite this